Search - Archive ouverte HAL Access content directly

Filter your results

136 Results
authFullName_s : Jean Dolbeault
Image document

Spectral properties of Schrödinger operators on compact manifolds: rigidity, flows, interpolation and spectral estimates

Jean Dolbeault , Maria J. Esteban , Ari Laptev , Michael Loss
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2013, 351 (11-12), pp.437-440
Journal articles hal-00799252v2
Image document

Extremal functions for Caffarelli-Kohn-Nirenberg and logarithmic Hardy inequalities

Jean Dolbeault , Maria J. Esteban
Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, 2012, 142A, pp.745-767
Journal articles hal-00496936v2
Image document

Corrigendum to: “On the eigenvalues of operators with gaps. Application to Dirac operators” [j. funct. anal. 174 (1) (2000) 208–226]. Journal of Functional Analysis, 284(1):109651, jan 2023.

Jean Dolbeault , Maria J. Esteban , Eric Séré
Journal of Functional Analysis, 2000, 284 (1), pp.109651. ⟨10.1016/j.jfa.2022.109651⟩
Journal articles hal-00659883v1
Image document

Stability results for logarithmic Sobolev and Gagliardo-Nirenberg inequalities

Jean Dolbeault , Giuseppe Toscani
International Mathematics Research Notices, 2015, 2016 (2), pp.473-498
Journal articles hal-01081098v2
Image document

Magnetic rings

Jean Dolbeault , Maria J. Esteban , Ari Laptev , Michael Loss
Journal of Mathematical Physics, 2018, 59 (5), pp.051504. ⟨10.1063/1.5022121⟩
Journal articles hal-01680917v2
Image document

Thermal effects in gravitational Hartree systems

Gonca Aki , Jean Dolbeault , Christof Sparber
Annales Henri Poincaré, 2011, 12, pp.1055-1079
Journal articles hal-00512641v1
Image document

Stationary solutions of Keller-Segel type crowd motion and herding models: multiplicity and dynamical stability

Jean Dolbeault , Peter Markowich , Gaspard Jankowiak
Mathematics and Mechanics of Complex Systems, 2015, 3 (3), pp.211-241
Journal articles hal-00821206v2
Image document

Sobolev and Hardy-Littlewood-Sobolev inequalities: duality and fast diffusion

Jean Dolbeault
Math. Res. Lett., 2011, 18 (6), pp.1037-1050
Journal articles hal-00573943v1
Image document

Hardy-Poincaré inequalities and applications to nonlinear diffusions

Adrien Blanchet , Matteo Bonforte , Jean Dolbeault , Gabriele Grillo , Juan-Luis Vázquez et al.
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2007, 344 (7), pp.431-436
Journal articles hal-00105661v1
Image document

Convex Sobolev inequalities and spectral gap

Jean Dolbeault , Jean-Philippe Bartier
Comptes Rendus. Mathématique, 2006, 342 (5), pp.307-312
Journal articles hal-00004418v1
Image document

Hardy-type estimates for Dirac operators

Jean Dolbeault , Javier Duoandikoetxea , Maria J. Esteban , Luis Vega
Annales Scientifiques de l'École Normale Supérieure, 2007, 40 (6), pp.885-900
Journal articles hal-00112858v1

Oscillating minimizers of a fourth order problem invariant under scaling

Isabelle Catto , Jean Dolbeault , Rafael Benguria , Régis Monneau
Journal of Differential Equations, 2004, 205 (1), pp.253-269. ⟨10.1016/j.jde.2004.03.024⟩
Journal articles hal-00157514v1
Image document

Estimates for the optimal constants in multipolar Hardy inequalities for Schrödinger and Dirac operators

Roberta Bosi , Jean Dolbeault , Maria J. Esteban
Communications on Pure and Applied Mathematics, 2008, 7, pp.533-562
Journal articles hal-00113158v1
Image document

Inequalities involving Aharonov-Bohm magnetic potentials in dimensions 2 and 3

Denis Bonheure , Jean Dolbeault , Maria J. Esteban , Ari Laptev , Michael Loss et al.
Reviews in Mathematical Physics, 2021, 33 (3), pp.2150006-1-2150006-29. ⟨10.1142/S0129055X21500069⟩
Journal articles hal-02021174v3
Image document

L2-Hypocoercivity and large time asymptotics of the linearized Vlasov-Poisson-Fokker-Planck system

Lanoir Addala , Jean Dolbeault , Xingyu Li , M Lazhar Tayeb
Journal of Statistical Physics, 2021, 184 (1), pp.4. ⟨10.1007/s10955-021-02784-4⟩
Journal articles hal-02299535v4
Image document

Stability for the logarithmic Sobolev inequality

Giovanni Brigati , Jean Dolbeault , Nikita Simonov
Preprints, Working Papers, ... hal-04042046v1
Image document

Hypocoercivity and sub-exponential local equilibria

Emeric Bouin , Jean Dolbeault , Laurent Lafleche , Christian Schmeiser
Monatshefte für Mathematik, In press, ⟨10.1007/s00605-020-01483-8⟩
Journal articles hal-02377195v2
Image document

Rigidity results with applications to best constants and symmetry of Caffarelli-Kohn-Nirenberg and logarithmic Hardy inequalities

Jean Dolbeault , Maria J. Esteban , Stathis Filippas , Achiles Tertikas
Calculus of Variations and Partial Differential Equations, 2015, pp.10.1007/s00526-015-0871-9
Journal articles hal-01089318v1
Image document

Hypocoercivity for linear kinetic equations conserving mass

Jean Dolbeault , Clément Mouhot , Christian Schmeiser
Transactions of the American Mathematical Society, 2015, 367, pp.3807-3828
Journal articles hal-00482286v1
Image document

Generalized logarithmic Hardy-Littlewood-Sobolev inequality

Jean Dolbeault , Xingyu Li
International Mathematics Research Notices, In press, ⟨10.1093/imrn/rnz324⟩
Journal articles hal-02281279v3
Image document

Asymptotics of the fast diffusion equation via entropy estimates

Adrien Blanchet , Matteo Bonforte , Jean Dolbeault , Gabriele Grillo , Juan-Luis Vázquez et al.
Archive for Rational Mechanics and Analysis, 2009, 191, pp.347-385
Journal articles hal-00142404v1
Image document

Asymptotic estimates for the parabolic-elliptic Keller-Segel model in the plane

Juan Campos Serrano , Jean Dolbeault
Communications in Partial Differential Equations, 2014, 39 (5), pp.806-841
Journal articles hal-00706194v2
Image document

A functional framework for the Keller-Segel system: logarithmic Hardy-Littlewood-Sobolev and related spectral gap inequalities

Jean Dolbeault , Juan Campos Serrano
Comptes Rendus. Mathématique, 2012, 350 (21-22), pp.949-954
Journal articles hal-00706249v2

Two-dimensional Keller-Segel model: optimal critical mass and qualitative properties of the solutions

Adrien Blanchet , Jean Dolbeault , Benoît Perthame
Electronic Journal of Differential Equations, 2006, 44, pp.32
Journal articles hal-00113519v1
Image document

Functional inequalities: nonlinear flows and entropy methods as a tool for obtaining sharp and constructive results

Jean Dolbeault
Milan Journal of Mathematics, 2021, 89, pp.355-386. ⟨10.1007/s00032-021-00341-y⟩
Journal articles hal-03289546v2
Image document

Logarithmic estimates for mean-field models in dimension two and the Schrödinger-Poisson system

Jean Dolbeault , Rupert L. Frank , Louis Jeanjean
Comptes Rendus. Mathématique, 2022, 359 (10), pp.1279-1293. ⟨10.5802/crmath.272⟩
Journal articles hal-03276199v2

Minimization methods for the one-particle Dirac equation

Jean Dolbeault , Maria J. Esteban , Eric Séré , Michel Vanbreugel
Physical Review Letters, 2000, 85 (19), pp.4020-4023. ⟨10.1103/PhysRevLett.85.4020⟩
Journal articles hal-00657535v1
Image document

Keller estimates of the eigenvalues in the gap of Dirac operators

Jean Dolbeault , David Gontier , Fabio Pizzichillo , Hanne Van Den Bosch
Preprints, Working Papers, ... hal-03803758v1
Image document

Interpolation inequalities on the sphere: rigidity, branches of solutions, and symmetry breaking

Esther Bou Dagher , Jean Dolbeault
Preprints, Working Papers, ... hal-03834676v1
Image document

On the one-dimensional parabolic obstacle problem with variable coefficients

Adrien Blanchet , Jean Dolbeault , Régis Monneau
Elliptic and parabolic problems, 2005, France. pp.5-66
Conference papers hal-00003074v1